I have had abnormal vaginal disharge for about 2 weeks

Patient

Q: I have had abnormal vaginal disharge for about 2 weeks now that has varied in color. I searched that it could be because I have recently started birth control about 3 and a half months ago, but this has been going on for a while.

Doctor

A:   Hi,
Thanks for the query.

I understand your concern.
Birth control pills can increase the vaginal discharge because of the progesterone content in them.
But if you are having itching, smell, burning etc symptoms, there is possibility of pathological discharge like due to infection.
In that case, you may need evaluation.
By clinical examination the exact cause of the problem can be identified and treated.
So, please do consult your doctor and get evaluated.

Take care

Related Q&A

Q: My vagina smells really weird ever since I had my baby. What can I do?

Q: Ive seen something black and moving in my vagina im worried i have some kind of parasite

Q: My the outside of my vagina area has been feeling uncomfortable. The doctor I went to have me three pills to take for...

Q: I have been having a little discharge, sometimes it's white sometimes it's a little yellow with occasional itching--b...

Q: I've noticed some blood in my vaginal discharge in between my period. It is not heavy and I don't feel any other side...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews